# SDR UPS06146198

- Difficulty date: February 9, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 5,991 hours, 3,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900
- Condition: Cracked
- Location: Fr49, Rbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CABIN FLOOR SUPPORT OVER WINGBOX CRACKED, FS 49 RBL 36.  REMOVED AND REPLACED FLOOR SUPPORT PER A300 SRM 51-40-00.
